# SDR R61A201706080431

- Difficulty date: June 8, 2017
- Submitted: June 24, 2017
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 32,306 hours, 19,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND CENTER SHEAR PANEL AT FR 87 HAS CORROSION. MX REMOVED AND REPLACED CENTER SHEAR PANEL AT FR 87 PN 170-65928-001 IAW SRM 53-23-10, 51-42-01. AC REMAINS IN RME FOR COMPLETION.
